# SDR AALA201808249027

- Difficulty date: August 16, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: D5757028100300
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP INTERCONNECTING STRUT ATTACH FITTING HAS EXCESSIVE PLAY.   REPLACED FITTING IAW SRM 51-72-11 AND AIRBUS DRAWING D57570280.
